# SDR CALA2025102110331

- Difficulty date: October 17, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N61898
- Make and model: Boeing 737924ER
- Aircraft serial: 62815
- Aircraft time: 27,224 hours, 10,265 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK M1673 FAILS OPERATIONAL CHECK. REMOVED AND REPLACED WITH NEW EMERGENCY LIGHTS BATTERY PACK M1673, INSTALLATION TEST GOOD IAW B737 AMM 33-51-06-960-805.
